MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH; FIXATION PINS

DEPUY ORTHOPAEDICS INC US TRUMATCH; FIXATION PINS
Catalog Number 420907
Medical Device Problem Codes Device-Device Incompatibility (2919); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Approved.H11: upon further review of the information provided, this mrn was submitted in error.No further reports will be submitted against this mrn.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the scrub techs were having issues attaching the 2-pronged attachment piece to the tibial pin blocks because the holes seem to be manufactured smaller than previously.It has also created issues for the surgeons not being able to visualize their alignment and slope because the metal piece won¿t sit flush.A couple of blocks have broken at that juncture, as the scrub techs use metal instruments attempting to tap it in flush.

Brand Name
TRUMATCH
Common Device Name
FIXATION PINS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24916572
Report Number1818910-2026-07088
Device Sequence Number9827339
Product Code JWH
UDI-Device Identifier10603295384823
UDI-Public(01)10603295384823(10)00161875
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number420907
Device Lot Number00161875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown